# SDR 02FDEA00756

- Difficulty date: October 22, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46802
- Aircraft time: 64,901 hours, 19,364 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR EXTENSION DURING FINAL APPROACH ALL FOUR L/G INDICATORS STAYED RED, SYSTEM DISPLAY SHOWED ALL RED ALSO.  RECYCLED GEAR HANDLE - NORMAL EXTENSION.  FOUND THAT WHEN LANDING GEAR HANDLE IS PULLED OUT THAT THE HANDLE WILL NOT FULLY RETURN TO THE STOWED POSITION REMAINING IN THE TEST POSITION.  A SLIGHT TAP  ON THE GEAR HANDLE EXTINGUISHES ALL OF THE GEAR INDICATION LIGHTS.  CLEANED DUST AND LINT FROM GEAR HANDLE SLIDE AND GEAR HANDLE SWITCH S1-431 PER SMP.  GEAR HANDLE NOW OPERATES SMOOTHLY AND STOWS FULLY EACH TIME.  TESTS NORMAL IAW M/M 32-60-00-5.
